# SDR DALA2015013000766

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT WINDOW RING PAN BETWEEN BS 807-826 AT FWD/ UPPER CORNER AND BETWEEN BS 1022-1041 AT FWD LWR CORNER.  AREA DAMAGE WAS REPAIRED IAW SRM 53-05,  FIG 122, ER/A 493648-14 MA REV ORIGINAL, AND 487747-14 MA, REV ORIGINAL.
